# SDR ASAA2023031643426

- Difficulty date: March 16, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N841VA
- Make and model: Airbus A320-214
- Aircraft serial: 04655
- Aircraft time: 38,322 hours, 12,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5348001921695
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR AREA. LH SHEAR WEB IS CRACKED BETWEEN FR 68 AND FR69, LBL 50 (MARKED) GROUNDED - YES. REMOVED AND REPLACED CRACKED SHEAR PLATE IAW A320 SRM 53-41-24-80-A SRM 51-72-11-911-001, SRM 51-44-11/001, SRM 51-42-11 /001 AND DWG D53480505
